# SDR UHLA2014011200026

- Difficulty date: January 12, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STAB REAR SPAR FILLET CRACKED IN 2 PLACES RT SIDE ABOVE UPPER STRUT RIB 9/10.  TRIMMES AFFECTED RIB FLANGES, FABRICATED SHEAR CLIP, FABRICATED FILLER, MATCH DRILLED AND INSTALLED.
